Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 4, Issue 8 (2014)

Research Article

Pages: 803 - 816

Global and blow-up solutions for a quasilinear parabolic equation with different kinds boundary condition

Zhong Bo Fang, Rui Yang adn Lu Sun

Share this article

Research Article

Pages: 817 - 825

DISTANCE SPECTRA AND DISTANCE ENERGY OF SOME CLUSTER GRAPHS

B. S. Durgi, P. R. Hampiholi and S. M. Mekkalike

Share this article

Research Article

Pages: 827 - 837

The Explicit Solution to the Countable Systems of Linear Ordinary Differential Equations with Constant Coefficients

Mahmoud Almanassra and Iyad Suwan

Share this article

Research Article

Pages: 839 - 853

Wavelet Based Methods for Numerical Solutions of Two Dimensional Integral Equations

En-Bing Lin and Yousef Al-Jarrah

Share this article

Research Article

Pages: 855 - 861

Some characterizations of strongly convex stochastic processes

Dawid Kotrys

Share this article

Research Article

Pages: 863 - 8687

On The Special Curves in Minkowski 4 Spacetime

G¨ul G¨uner and F. Nejat Ekmekci

Share this article

Research Article

Pages: 869 - 876

Properties of Fuzzy Ideals with Thresholds (α, β) of Semigroups

Bibhas Chandra Saha, Pavel Pal, Sujit Kumar Sardar and Samit Kumar Majumder

Share this article

Research Article

Pages: 905 - 908

Hardy Inequality for L θ,∞) Space

Gao Hongya, Liang Shuang and Cui Yi

Share this article

Research Article

Pages: 909 - 912

Boundedness for Hardy-Littlewood Maximal Operator and Hilbert Transform in Weighted Grand L ∞ Space

GAO Hongya, Cui Yi and Liang Shuang

Share this article

Research Article

Pages: 913 - 926

Two-Dimensional Schr¨odinger Scattering and Electron Transport in Graphene

Jonathan Blackledge and Marek Rebow

Share this article

Research Article

Pages: 927 - 935

On the Neutrix Composition of Distributions of the Delta Function and the Function [cosh−1 + (x + 1)]r

Fatma Al-Sirehy

Share this article

Research Article

Pages: 937 - 941

Rota Baxter operators of the simple 3-Lie algebra I

BAI Ruipu, CHENG Rong and ZHANG Yinghua

Share this article

Research Article

Pages: 943 - 948

Rota Baxter operators of the simple 3-Lie algebra II

BAI Ruipu, CHENG Rong and Gao Yansha

Share this article

Research Article

Pages: 949 - 958

On Weakly Concircular Symmetries of a Generalized Sasakian Space Form

Venkatesha and Sumangala B.

Share this article

Research Article

Pages: 959 - 966

Positive Frequency of Sequences Arising from Neutral Difference Equations

Shun-Xuan Chen and Zhi-Qiang Zhu

Share this article

Research Article

Pages: 967 - 977

On trans hyperbolic Sasakian manifolds

Pankaj

Share this article

Research Article

Pages: 979 - 987

Jensen and Hermite-Hadamard inequalities for strongly convex set-valued maps

Kazimierz Nikodem, Jos´e Luis S´anchez and Luisa S´anchez

Share this article

Research Article

Pages: 989 - 997

Symmetric Positive Solutions for Integral Boundary Value Problems with φ-Laplacian Operator

Yan Luo

Share this article
Top